zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations. (English) Zbl 1154.35443
Summary: This paper is devoted to studying the KP-BBM and the ZK-BBM equations. The extended tanh method is used to conduct the analysis. The KP-BBM and the ZK-BBM equations give rise to compactons solutions: solitons with the absence of infinite tails, solitons: nonlinear localized waves of infinite support, solitary patterns solutions having infinite slopes or cusps, and plane periodic solutions. The work confirms the power of the proposed method.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
35B10Periodic solutions of PDE
35Q51Soliton-like equations
WorldCat.org
Full Text: DOI
References:
[1] Wadati, M.: The exact solution of the modified Korteweg-de Vries equation, J phys soc Japan 32, 1681-1687 (1972)
[2] Wadati, M.; Sawada, K.: New representations of the soliton solution for the Korteweg-de Vries equation, J phys soc jpn 48, No. 1, 312-318 (1980)
[3] Ohkuma, K.; Wadati, M.: The Kadomtsev -- Petviashvili equation: the trace method and the soliton resonances, J phys soc jpn 52, No. 3, 749-760 (1983)
[4] Wadati, M.: Introduction to solitons, Pramana: J phys 57, No. 5 -- 6, 841-847 (2001)
[5] Wadati, M.; Toda, M.: The exact N-soliton solution of the Korteweg-de Vries equation, J phys soc jpn 32, No. 5, 1403-1411 (1972)
[6] Ablowitz, M. J.; Clarkson, P. A.: Solitons, nonlinear evolution equations and inverse scattering, (1991) · Zbl 0762.35001
[7] Schamel, H.: A modified Korteweg-de-Vries equation for ion acoustic waves due to resonant electrons, J plasma phys 9, No. 3, 377-387 (1973)
[8] Kadomtsev, B. B.; Petviashvili, V. I.: Sov phys JETP, Sov phys JETP 39, 285-295 (1974)
[9] Zakharov, V. E.; Kuznetsov, E. A.: On three-dimensional solitons, Soviet phys 39, 285-288 (1974)
[10] Li, B.; Chen, Y.; Zhang, H.: Exact travelling wave solutions for a generalized Zakharov -- Kuznetsov equation, Appl math comput 146, 653-666 (2003) · Zbl 1037.35070 · doi:10.1016/S0096-3003(02)00610-0
[11] Monro, S.; Parkes, E. J.: The derivation of a modified Zakharov -- Kuznetsov equation and the stability of its solutions, J plasma phys 62, No. 3, 305-317 (1999)
[12] Monro, S.; Parkes, E. J.: Stability of solitary-wave solutions to a modified Zakharov -- Kuznetsov equation, J plasma phys 64, No. 3, 411-426 (2000)
[13] Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelengths, Phys rev lett 70, No. 5, 564-567 (1993) · Zbl 0952.35502 · doi:10.1103/PhysRevLett.70.564
[14] Micu S. On the controllability of the linearized Benjamin -- Bona -- Mahony equation. SIAM J Control Optim 29(6): 1677 -- 1696. · Zbl 1007.93035 · doi:10.1137/S0363012999362499
[15] Bona, J.: On solitary waves and their role in the evolution of long waves, Applications of nonlinear analysis (1981) · Zbl 0498.76023
[16] Malfliet, W.: Solitary wave solutions of nonlinear wave equations, Am J phys 60, No. 7, 650-654 (1992) · Zbl 1219.35246 · doi:10.1119/1.17120
[17] Malfliet, W.; Hereman, E.: The tanh method: I. Exact solutions of nonlinear evolution and wave equations, Phys scripta 54, 563-568 (1996) · Zbl 0942.35034 · doi:10.1088/0031-8949/54/6/003
[18] Malfliet, W.: The tanh method: II. Perturbation technique for conservative systems, Phys scripta 54, 569-575 (1996) · Zbl 0942.35035 · doi:10.1088/0031-8949/54/6/004
[19] Wazwaz, A. M.: Partial differential equations: methods and applications, (2002) · Zbl 1079.35001
[20] Wazwaz, A. M.: New solitary-wave special solutions with compact support for the nonlinear dispersive $K(m,n)$ equations, Chaos, solitons & fractals 13, No. 2, 321-330 (2002) · Zbl 1028.35131
[21] Wazwaz, A. M.: A study of nonlinear dispersive equations with solitary-wave solutions having compact support, Math comput simulat 56, 269-276 (2001) · Zbl 0999.65109 · doi:10.1016/S0378-4754(01)00291-9
[22] Wazwaz, A. M.: Compactons dispersive structures for variants of the $K(n,n)$ and the KP equations, Chaos, solitons & fractals 13, No. 5, 1053-1062 (2002) · Zbl 0997.35083 · doi:10.1016/S0960-0779(01)00109-6
[23] Wazwaz, A. M.: Compactons and solitary patterns structures for variants of the KdV and the KP equations, Appl math comput 139, No. 1, 37-54 (2003) · Zbl 1029.35200 · doi:10.1016/S0096-3003(02)00120-0
[24] Wazwaz, A. M.: A computational approach to soliton solutions of the Kadomtsev -- petviashili equation, Appl math comput 123, No. 2, 205-217 (2001) · Zbl 1024.65098 · doi:10.1016/S0096-3003(00)00065-5
[25] Wazwaz, A. M.: Existence and construction of compacton solutions, Chaos, solitons & fractals 19, No. 3, 463-470 (2004) · Zbl 1068.35124 · doi:10.1016/S0960-0779(03)00171-1
[26] Wazwaz, A. M.: A study on nonlinear dispersive partial differential equations of compact and noncompact solutions, Appl math comput 135, No. 2 -- 3, 399-409 (2003) · Zbl 1027.35120 · doi:10.1016/S0096-3003(02)00005-X
[27] Wazwaz, A. M.: A construction of compact and noncompact solutions of nonlinear dispersive equations of even order, Appl math comput 135, No. 2 -- 3, 324-411 (2003) · Zbl 1027.35121 · doi:10.1016/S0096-3003(02)00006-1
[28] Wazwaz AM. New travelling wave solutions to the Boussinesq and the Klein -- Gordon equations. Commun Nonlinear Science Numer Simulat; in press. · Zbl 1221.35372
[29] Wazwaz, A. M.: The extended tanh method for new solitons solutions for many forms of the fifth-order KdV equations, Appl math comput 184, No. 2, 1002-1014 (2007) · Zbl 1115.65106 · doi:10.1016/j.amc.2006.07.002
[30] Wazwaz, A. M.: New solitary wave solutions to the modified forms of Degasperis -- Procesi and Camassa -- Holm equations, Appl math comput 186, No. 1, 130-141 (2007) · Zbl 1114.65124 · doi:10.1016/j.amc.2006.07.092